# SDR NOCA06112

- Difficulty date: June 30, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: 272T00834
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON EDP SHUTOFF VALVE ATTACH BRACKET IS CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED WITH NEW PYLON EDP SHUTOFF VALVE ATTACH BRACKET IAW EO 767-54-022, SB 767-54-0081 & 51-40-02-06-0.
